zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The existence of solutions for a fractional multi-point boundary value problem. (English) Zbl 1205.34018
Summary: A multi-point boundary value problem for a fractional ordinary differential equation is considered in this paper. An existence result is obtained with the use of the coincidence degree theory.
34B10Nonlocal and multipoint boundary value problems for ODE
26A33Fractional derivatives and integrals (real functions)
34A08Fractional differential equations
45J05Integro-ordinary differential equations
47N20Applications of operator theory to differential and integral equations
[1]Kilbas, A. A.; Marichev, O. I.; Samko, S. G.: Fractional integral and derivatives (Theory and applications), (1993) · Zbl 0818.26003
[2]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[3]Miller, K. S.: Fractional differential equations, J. fract. Calc. 3, 49-57 (1993) · Zbl 0781.34006
[4]Babakhani, A.; Gejji, V. D.: Existence of positive solutions of nonlinear fractional differential equations, J. math. Anal. appl. 278, 434-442 (2003) · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[5]Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem, Nonlinear anal. TMA 72, 916-924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[6]Bai, Z.; Lü, H.: Positive solutions of boundary value problems of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[7]Y. Zhang, Z. Bai, Existence of solutions for nonlinear fractional three-point boundary value problem at resonance, J. Appl. Math. Comput. doi:10.1007/s12190-010-0411-x.
[8]Feng, W.; Webb, J. R. L.: Solvability of m-point boundary value problems with nonlinear growth, J. math. Anal. appl. 212, 467-480 (1997) · Zbl 0883.34020 · doi:10.1006/jmaa.1997.5520
[9]Feng, W.; Webb, J. R. L.: Solvability of three point boundary value problems at resonance, Nonlinear anal. TMA 30, 3227-3238 (1997) · Zbl 0891.34019 · doi:10.1016/S0362-546X(96)00118-6
[10]Gupta, C. P.: A generalized multi-point boundary value problem for second order ordinary differential equations, Appl. math. Comput. 89, 133-146 (1998)
[11]Gupta, C. P.: A second order m-point boundary value problem at resonance, Nonlinear anal. TMA 24, 1483-1489 (1995) · Zbl 0824.34023 · doi:10.1016/0362-546X(94)00204-U
[12]Il’in, V. A.; Moiseev, E. I.: Nonlocal boundary value problem of the first kind for a Sturm–Liouville operator in its differential and finite difference aspects, Differ. equ. 23, 803-810 (1987) · Zbl 0668.34025
[13]Il’in, V. A.; Moiseev, E. I.: Nonlocal boundary value problems of the second kind for a Sturm–Liouville operator, Diff. eqns. 23, 979-987 (1987) · Zbl 0668.34024
[14]Kosmatov, N.: A multi-point boundary value problem with two critical conditions, Nonlinear anal. TMA 65, 622-633 (2006) · Zbl 1121.34023 · doi:10.1016/j.na.2005.09.042
[15]Liu, B.: Solvability of multi-point boundary value problem at resonance II, Appl. math. Comput. 136, 353-377 (2003) · Zbl 1053.34016 · doi:10.1016/S0096-3003(02)00050-4
[16]Liu, B.; Zhao, Z.: A note on multi-point boundary value problems, Nonlinear anal. TMA 67, 2680-2689 (2007) · Zbl 1127.34006 · doi:10.1016/j.na.2006.09.032
[17]Meng, F.; Du, Z.: Solvability of a second-order multi-point boundary problem at resonance, Appl. math. Comput. 208, 23-30 (2009) · Zbl 1168.34310 · doi:10.1016/j.amc.2008.11.026
[18]Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal. TMA 72, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[19]Chang, Y. K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[20]El-Sayed, A. M. A.: Nonlinear functional differential equations of arbitrary orders, Nonlinear anal. TMA 33, 181-186 (1998) · Zbl 0934.34055 · doi:10.1016/S0362-546X(97)00525-7
[21]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[22]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. TMA 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[23]Lakshmikantham, V.; Leela, S.: Nagumo-type uniqueness result for fractional differential equations, Nonlinear anal. TMA 71, 2886-2889 (2009) · Zbl 1177.34003 · doi:10.1016/j.na.2009.01.169
[24]Lakshmikantham, V.; Leela, S.: A Krasnoselskii–Krein-type uniqueness result for fractional differential equations, Nonlinear anal. TMA 71, 3421-3424 (2009) · Zbl 1177.34004 · doi:10.1016/j.na.2009.02.008
[25]Lakshmikantham, V.; Vatsala, A. S.: Theory of fractional differential inequalities and applications, Commun. appl. Anal. 11, 395-402 (2007) · Zbl 1159.34006
[26]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[27]Su, X.: Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. math. Lett. 22, 64-69 (2009) · Zbl 1163.34321 · doi:10.1016/j.aml.2008.03.001
[28]Mawhin, J.: Topological degree and boundary value problems for nonlinear differential equations, Lecture notes in mathematics 1537, 74-142 (1991) · Zbl 0798.34025